# SDR DALA2024010200007

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 87,175 hours, 40,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: FOUND BROKEN GROUND WIRE FOR EMERGENCY PATHWAY LIGHTS(WHITE) AT SEAT ROW 28, CAUSING PATHWAY LIGHTS AT 28 AND 29 ROWS INOP. C/A: REPAIRED WIRE AND OPS CHECKED THE CABIN MERGENCY PATHWAY LIGHTS IAW A320 AMM 33-51. A/C OK FOR SERVICE, BO FURTHER DAMAGE NOTED. (LP: 4183473)
